Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is Viral Epididymitis curable ?

My husband is 27 years old, he had mumps and within 7 days he had severe pain in his inguinal region. Doctors said it was epididymitis and since last 15 days he is in antibiotics . But he still has mild pain. Is he having viral epidydimitis and is it curable? What are its side effects?
Asked On : Thu, 28 Jul 2011
Answers:  1 Views:  633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Since it is a viral infection it is self limiting and if needed antivirals can be used but presently since he has recovered then you have to wait and continue the antibiotics and follow up with your doctor.It will resolve but take time.Mumps is viral infection and in adolescent and adult males carry an up to 30% risk that the testes may become infected (orchitis or epididymitis), which can be quite painful; about half of these infections result in testicular atrophy, and in rare cases sterility can follow.
Take care and wish him speedy recovery.

Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor